MathSciNet Relay Station
MathSciNet bibliographic data
MR650377 82A57 (34B25 58F30 60H99 82A42)
Carmona, René Exponential localization in one-dimensional disordered systems. Duke Math. J. 49 (1982), no. 1, 191–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement